Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Why have I not got periods yet ?

Hi, I had taken an Ipill on 28th of April fearing a risk (ejacuating outside), I got early periods on 7th May (Cycle was due for 14th May), The flow was only for 2-3 days . Some flow reoccured on 17th-18th of may. Now on 27th of may, I had sex twice. First time , he ejacuated in condoms, washed and wore new condom. But in between the second act in middle, the condom tore. He wasn t hard and I could see no precum. I haven t had Ipill this time. My cycle is 28 days and considering 7th May it should have come yesterday i.e 4th June. Should I worry. What are the chances.
Asked On : Sun, 5 Jun 2011
Answers:  2 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good day
There are chances of unexpected vaginal bleeding after taking the pill, but this is not dangerous and should clear up by the time of the next period. I-pill may also cause the next period to come early or later than normal. But if the periods are delayed by more than a week, it is recommended to go in for a pregnancy test.
Answered: Sun, 5 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Because you took I-pill you got the menses on 7th May and then probably due to hormonal disturbance which is common with I-pill you got a repeat bleeding on 17-18th May.The next episode of sex looks to be a protected one as you gave your history but still the cycle got delayed the reason for which can be :-
-hormonal imbalance or
-pregnancy which is less possible
To be on a safer side get a urine pregnancy test done after 7th if that is negative please consult a Gynaecologist for opinion and treatment of hormonal problem.Remember you are calculating cycle from 7th May which was bleeding due to I-pill and not your regular periods so please consult a Gynaec.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor